On n-permutable equivalence relations in regular categories
Acta Universitatis Carolinae. Mathematica et Physica, Tome 32 (1991) no. 2, pp. 29-39
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1991_32_2_a3,
author = {Pedicchio, M. C.},
title = {On n-permutable equivalence relations in regular categories},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {29--39},
year = {1991},
volume = {32},
number = {2},
mrnumber = {1146764},
zbl = {0749.18005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1991_32_2_a3/}
}
Pedicchio, M. C. On n-permutable equivalence relations in regular categories. Acta Universitatis Carolinae. Mathematica et Physica, Tome 32 (1991) no. 2, pp. 29-39. http://geodesic.mathdoc.fr/item/AUCMP_1991_32_2_a3/